default search action
"Numerical treatment for the modified burgers equation."
Mohamed A. Ramadan, Talaat S. El-Danaf (2005)
- Mohamed A. Ramadan, Talaat S. El-Danaf:
Numerical treatment for the modified burgers equation. Math. Comput. Simul. 70(2): 90-98 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.